Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Is bleeding from the vaginal area normal while taking augmentin ?

is bleeding from the vaginal area normal while taking augmentin. i am a 30 yr old female 5 7\
Asked On : Tue, 10 May 2011
Answers:  2 Views:  830
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
hi welcome to healthcare magic..
in some patients unexpected bleeding do occurs while taking augmentin..its not a very common side effect..i would suggest u to consult your doctor
Answered: Tue, 10 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Kimm, Welcome to HealthcareMagic Forum.
Augmentin does not cause abnormal vaginal bleeding. May be you have a Hormonal Imbalance or a Infection. Kindly get yourself examined by a Gynecologist to rule out the exact cause. You should be seeing your Doctor if bleeding causes you change more than 3 pads per day for more than 2 days.

Wish you Good Health, Take Care.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor